candidablog.com

My hair is shedding when taking Murad Acne Complex

Want the Latest Murad Coupons Every Month?


Enter your email address below and we'll send you the latest coupon codes to save on Murad skin care products every month. We'll even give a lucky person free skincare products.


I just finished my 4th month of treatment and I've been noticing my hair sheds WAY more than normal. I'm tempted to stop even though this is my last month. It's absolutely NOT worth it to me to lose hair!!!!!!!! Please share if this has happened to you. While my Derm said it'll stop after I'm done, I've read enough to know that is not always the case...

Comments (13)

Mine has started shedding more than normal too. I'm just starting my fourth month and the shedding started about a week into my third month, which was the first month that my doc upped my dose to 100mg/day. I'm doing 90mg/day this month. Luckily, I have really thick hair so it's not really noticeable that my hair is thinning. What dosage are you on?..

Comment #1

I've been on 60 a day since I started. It makes me super nervous that it's not gonna stop......

Comment #2

Well all I can say is you have two choices: One to stop Murad Acne Complex and hope your hair stops shedding. Two keep taking Murad Acne Complex and risk TE or AlopeciaThe link has alot of pages. I wish you Good luck. http://www.acne.org/messageboard/answers-d...mp;hl=hair+loss..

Comment #3

Yeah - I think I'm going to stop! My face is plenty clear. Not worth it to lose my hair...

Comment #4

Ied say take your dose down to 40 or 20 a day and see if the hair losing stops. no way no how am I going any higher than 40 a day I'm def going to be talking to my derm to letting me stay on the lowest course I can possibly stay on. lower dose lesser side affects...

Comment #5

You could try what osfan2006 suggest. I would first speak to the derm, stop Murad Acne Complex to see if the shedding stops and if it does, you could try a lower dose say no more then 20mg. If the shedding comes back then you have to quit if you value your hair. Basically you have to decide what's more important no more acne (which may come back anyways) or hair loss that may continue even after stopping your course.Let your derm know. I know it sucks, good luck..

Comment #6

I told her at my last appointment (almost two weeks ago) that the shedding was making me nervous. She told me it would stop after I finished my course but I've read enough to know that's not always the case. I told myself when I made the decision to taking Murad Acne Complex that I would listen to my body and STOP of things were bothering me and it's just been recently that my knees are hurting and hair is shedding. So I'm now 4 days free of Murad Acne Complex. Still shedding. Not sure how long it takes to get out of my system but I DO value my hair!!!!!! Way too much to continue taking it.

If it comes back, then I will more than likely try a different route. I'm also not NEARLY as exhausted during the day. It was worth it for me but I hated feeling exhausted all the time...

Comment #7

Ashleymichelle- I hope things get better for you, including your knees. If the hair doesn't stop shedding soon, also have some of hormones checked and iron levels. Some not all have had low levels after Murad Acne Complex, and theese can cause hair loss also...

Comment #8

Ashyleymichelle,I'm glad that you stopped taking Murad Acne Complex.I took a 60 mg course that ended Oct 08. My hair shed for 4 months after that - it stopped for a few months - but now it's shedding again 9 months post Murad Acne Complex. Doctors still say say it'll grow back..blah, blah, blah..

I'm kind of freaking out b/c it's such a noticable difference, but am trying to stay positive about this whole situation. Please keep posting and let us know how it turns out! Good luck!..

Comment #9

Osugirl- Have you had any hormones checked, Iron levels, thyroid levels. Sometimes Murad Acne Complex has caused disruption of theese in girls after thier course. If you have and they are fine, what have you been doing to help the hair? Good Luck..

Comment #10

I'm a male, but I also experienced the hair shedding while taking Murad Acne Complex. It made me nervous, but I continued w/ the medication for the full 6 month course. My hair did continue to shed somewhat for a few months after stopping Murad Acne Complex, but eventually it did stop shedding at a rate greater than normal. For me, I didn't want to stop the Murad Acne Complex even while experiencing the greater hair loss because I'd heard of acne coming back, and in some instances w/ a vengeance, if the full course (usually 6 months) isn't taken. That being said, acne can come back even after taking the full course of medicationas it unfortunately did in my case. So, although I tend to agree w/ your dermatologist that the shedding is only temporary while on the drug, it's a tough call for sure.

Good luck!..

Comment #11

Yes, I've had my thyroid, hormones, and Iron checked. All came back normal. For now, I'm trying to wait it out. I started using Rogaine about one and a half months ago and am hoping that helps "shock" the follicles into the growing stage again. I do see lots of little hairs trying to peak through, so that's promising. But I still think it's falling out faster than it can grow in...

Comment #12

Hey guys! Thanks Oli girl for the suggestion. I actually started calling around yesterday about getting a check-up for thyroid and iron levels. I had problems like insomnia, weight loss before I started and my mom has issues with her thyroid. I will let you guys know! Shedding has calmed down a little but hasn't ceased yet. It's funny, the doctos in Mexico will tell you that you should only be on Murad Acne Complex at the most for 3 months. No one really knows!!!!!!!!!!!..

Comment #13


This question was taken from a support group/message board and re-posted here so others can learn from it.

 

Categories:
Home | Aug 2010 - Acne | Aug 2010 - Weight Loss | July 2010 - Weight Loss |

July 2010 - Crohn's Disease | July 2010 - Celiac Disease | June 2010 - Weight Loss | June 2010 - Acne |

May 2010 - Weight Loss | May 2010 - Acne | April 2010 - Weight Loss | Mar 2010 - Weight Loss |

Mar 2010 - Dieting | Mar 2010 - Acne | Feb 2010 - Weight Loss | Feb 2010 - Dieting |

Jan 2010 - Dieting | Jan 2010 - Acne | Jan 2010 - Weight Loss | Dec 2009 - Acne |

Dec 2009 - Dieting | Dec 2009 - Weight Loss | Nov 2009 - Weight Loss | Nov 2009 - Dieting |

Oct 2009 - Dieting | Oct 2009 - Fitness | Oct 2009 - Weight Loss | Sep 2009 - Weight Loss |

Sep 2009 - Dieting | Aug 2009 - Dieting | Aug 2009 - Weight Loss | July 2009 - Weight Loss |

July 2009 - Dieting | Jun 2009 - Weight Loss | June 2009 - Dieting | May 2009 - Weight Loss |

May 2009 - Dieting | April 2009 - Weight Loss | April 2009 - Dieting | March 2009 - Weight Loss |

Feb 2009 - Weight Loss | Jan 2009 - Weight Loss | Dec 2008 - Weight Loss | Dec 2008 - Diet Programs |

Dec 2008 - Dieting | Dec 2008 - Diets | Nov 2008 - Dieting |

 

(C) Copyright 2010 All rights reserved.